# SDR 9623849924

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 2 INCH CRACK IN THE FS 639R FRAME LOWER OUTBOARD LEG.  REPAIRED FRAME (PSE 53.04.014) PER SRM 51-10, 51-30, 53-03.
